# SDR MALA020661

- Difficulty date: November 19, 2002
- Submitted: November 21, 2002
- Operation: Air carrier
- Aircraft: N434XJ
- Make and model: Saab 340B
- Aircraft serial: 340B434
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Part number: 856MU
- Part serial: 178862
- Condition: Malfunctioned
- Location: Pitot Static
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BEFORE TAKEOFF OF FLT 2765, CREW REPORTED THE STANDBY PITOT HEAT LIGHT ILLUMINATED.  A/C RETURNED TO GATE.  MAINTENANCE REMOVED AND REPLACED STBY PITOT/STATIC TUBE, CHECKS GOOD.
